Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Yu Pan, Teaching Assistant

Yu Pan

I am a fifth year Ph.D student working with Lenny Ng. My research interests are in Low-dimensional topology, contact topology, holomorphic curves and knot theory.

Please note: Yu has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  274E Physics
Email Address: send me a message
Web Page:


BSNankai University2012

Areas of Interest:

Knot theory, low dimensional topology and contact topology

Curriculum Vitae
Recent Publications

  1. Y. Pan, Exact Lagrangian fillings of Legendrian (2,n) torus links (July, 2016) [ArXiv: 1607.03167]
  2. Y. Pan, The augmentation category map induced by exact Lagrangian cobordisms. (June, 2016) [ArXiv 1606.05884]
  3. Y. Pan, Q. Liu, C.M. Bai, L. Guo, PostLie algebra structures on the Lie algebra sl(2,C), Electron. J. Linear Algebra, vol. 23 (2012) , pp. 180-197 [arXiv:1111.6128]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320